Are Headaches a Side Effect of Zetia?
The cholesterol reducing medication known as Zetia has seeing increasingly popular use among persons with high cholesterol. Unfortunately, as with any medication there are certain side effects that sometimes accompany the primary effects of Zetia. Are headaches a side effect of Zetia? Yes, in fact, they are. Not all users of Zetia will experience headaches, but it is not uncommon either. Zetia is not unlike many other prescription drugs that also have headaches as a side effect.
The contents of the Kay Circle website, such as text, graphics, and other material ("Content") located at kaycircle.com and its subdomains or aliases ("Website") are for informational purposes only. The Content is not intended as a substitute for professional medical/dental advice, diagnosis, or treatment. Always seek the advice of your physician, dental professional, or other qualified health provider with any questions you may have regarding a medical/dental condition. Never disregard professional medical/dental advice or delay in seeking it because of Content found on the Website.
If you have a medical/dental emergency, call your physician/dentist or 911 immediately. Kay Circle does not recommend or endorse any specific third-party tests, physicians, products, procedures, opinions, or other information found on the Website. Reliance on any information provided by Kay Circle, its employees, others appearing on the Website at the invitation of Kay Circle, or other visitors to the Website is solely at your own risk.
- Pearson Biology Page 72 Answers Section 3.2
- Pearson Biology Page 98 Answers Section 4.1
- Pearson Biology Page 49 Answers Section 2.3
- Campbell AP Biology 9th Edition Page 67 Answers Chapter 4 Test Your Understanding California
- Campbell AP Biology 9th Edition Page 56 Answers Section 3.3 Concept Check California